Vol. 15, No. 5, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Convergence of solutions for some degenerate discounted Hamilton–Jacobi equations

Maxime Zavidovique

Vol. 15 (2022), No. 5, 1287–1311
Abstract

We study solutions of Hamilton–Jacobi equations of the form

λα(x)uλ(x) + H(x,Dxuλ) = c,

where α is a nonnegative function, λ a positive constant, c a constant and H a convex coercive Hamiltonian. Under suitable conditions on α we prove that the functions uλ converge as λ 0 to a function u0 that is a solution of the critical equation H(x,Dxu0) = c.

PDF Access Denied

We have not been able to recognize your IP address 44.222.104.206 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
discounted Hamilton–Jacobi equations, viscosity solutions, weak KAM theory, Mather measures
Mathematical Subject Classification
Primary: 35D40, 35F21, 49L25
Milestones
Received: 10 June 2020
Accepted: 18 January 2021
Published: 29 September 2022
Authors
Maxime Zavidovique
Sorbonne Université and Université de Paris, CNRS, IMJ-PRG
Paris
France